# SDR SWIA200514564

- Difficulty date: February 9, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 4,573 hours, 3,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SUPPORT CRACKS FOUND ON FRAME JUST AFT OF ELECTRONICS BAY DOOR, MARKED.  ITEM FOUND AT C-CHECK INSPECTION.  HFEC INSPECTION ON 3 SUSPECT CRACKS AS REQUESTED ON E & E BAY DOOR FRAME STRUCTURE, NO CRACKS FOUND.  NDTM PT1 51-20-06.
